Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 288, Number 1
HTML articles powered by AMS MathViewer

Covers in free lattices
Ralph Freese and J. B. Nation PDF
Trans. Amer. Math. Soc. 288 (1985), 1-42
Surgery in dimension four and noncompact $5$-manifolds
Daniel S. Silver PDF
Trans. Amer. Math. Soc. 288 (1985), 43-50
The determination of the Lie algebra associated to the lower central series of a group
John P. Labute PDF
Trans. Amer. Math. Soc. 288 (1985), 51-57
A reciprocity law for polynomials with Bernoulli coefficients
Willem Fouché PDF
Trans. Amer. Math. Soc. 288 (1985), 59-67
New inequalities for polynomials
C. Frappier, Q. I. Rahman and St. Ruscheweyh PDF
Trans. Amer. Math. Soc. 288 (1985), 69-99
Coordinatization in superstable theories. I. Stationary types
Steven Buechler PDF
Trans. Amer. Math. Soc. 288 (1985), 101-114
Stability of Godunov’s method for a class of $2\times 2$ systems of conservation laws
Randall J. LeVeque and Blake Temple PDF
Trans. Amer. Math. Soc. 288 (1985), 115-123
Polar coordinates induced by actions of compact Lie groups
Jiri Dadok PDF
Trans. Amer. Math. Soc. 288 (1985), 125-137
A reflexivity theorem for weakly closed subspaces of operators
Hari Bercovici PDF
Trans. Amer. Math. Soc. 288 (1985), 139-146
A bijective proof of Stanley’s shuffling theorem
I. P. Goulden PDF
Trans. Amer. Math. Soc. 288 (1985), 147-160
Singular integral operators of Calderón type and related operators on the energy spaces
Takafumi Murai PDF
Trans. Amer. Math. Soc. 288 (1985), 161-178
Best approximation and quasitriangular algebras
Timothy G. Feeman PDF
Trans. Amer. Math. Soc. 288 (1985), 179-187
Compact conformally flat hypersurfaces
Manfredo do Carmo, Marcos Dajczer and Francesco Mercuri PDF
Trans. Amer. Math. Soc. 288 (1985), 189-203
On infinite deficiency in $\textbf {R}^ \infty$-manifolds
Vo Thanh Liem PDF
Trans. Amer. Math. Soc. 288 (1985), 205-226
Sobolev space projections in strictly pseudoconvex domains
Harold P. Boas PDF
Trans. Amer. Math. Soc. 288 (1985), 227-240
Nilpotent automorphism groups of Riemann surfaces
Reza Zomorrodian PDF
Trans. Amer. Math. Soc. 288 (1985), 241-255
Invariant means on an ideal
Michel Talagrand PDF
Trans. Amer. Math. Soc. 288 (1985), 257-272
Decompositions into codimension-two manifolds
R. J. Daverman and J. J. Walsh PDF
Trans. Amer. Math. Soc. 288 (1985), 273-291
Simply transitive groups and Kähler structures on homogeneous Siegel domains
Josef Dorfmeister PDF
Trans. Amer. Math. Soc. 288 (1985), 293-305
The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences
A. Bellow and V. Losert PDF
Trans. Amer. Math. Soc. 288 (1985), 307-345
Multipliers on weighted $L_ p$-spaces over certain totally disconnected groups
C. W. Onneweer PDF
Trans. Amer. Math. Soc. 288 (1985), 347-362
Regularization of $L^ 2$ norms of Lagrangian distributions
Steven Izen PDF
Trans. Amer. Math. Soc. 288 (1985), 363-380
Cubes of conjugacy classes covering the infinite symmetric group
Manfred Droste PDF
Trans. Amer. Math. Soc. 288 (1985), 381-393
Functions of uniformly bounded characteristic on Riemann surfaces
Shinji Yamashita PDF
Trans. Amer. Math. Soc. 288 (1985), 395-412
Lowest order invariants for real-analytic surfaces in $\textbf {C}^ 2$
Gary A. Harris PDF
Trans. Amer. Math. Soc. 288 (1985), 413-422
An upper bound for the waiting time for nonlinear degenerate parabolic equations
Michel Chipot and Thomas Sideris PDF
Trans. Amer. Math. Soc. 288 (1985), 423-427
Erratum to: “Approximate subdifferentials and applications. I. The finite-dimensional theory” [Trans. Amer. Math. Soc. 281 (1984), no. 1, 389–416; MR MR0719677 (84m:49029)]
A. D. Ioffe PDF
Trans. Amer. Math. Soc. 288 (1985), 429